Aching legs at night
Recently I've been really suffering with muscle exhaustion/ache in my thighs and upper arms..I'm struggling with sleep because my legs ache and throb when I'm in bed. I can't lie in of a morning because I have to keep rearranging my legs to ease the discomfort. It's definitely more discomfort than pain...it's not the sharp shabby joint pain...it's the feeling of an over used and tired muscle, even though I really haven't over used them. I wake up feeling like I've climbed a mountain in my sleep, wondering how my legs will function when I get myself out of bed (they do of corse function, even though it feels like it would be impossible.)
Anyone else get this? Any awesome home remedies? I feel like pain killers are a bit redundant in this situation because it kind of an almost not pain...even though it is painful. Ok, I'm not making sense anymore. I hope somebody gets what I mean!
I get that feeling in my legs a lot - it helps me to elevate them for a while.
That sounds a lot like restless leg syndrome, which can be treated with medications if it gets debilitating.
I have consistent leg pain that gets better with being elevated that has been almost completely wiped out by low doses of amitriptyline, which can help with neuropathic pain.
I'd bring it up to your doctor, if you can. I know you are not in your home country, so getting care might be difficult. I am sorry you're dealing with this.
I love to curl up in a ball in my sleep so I don't elevate my legs when that happens. I either take a muscle relaxer or some neurotin that seems to work. Oh try a heating pad that helped when it first started happening before I got medication for it.
Be sure you're not low on potassium and/or B12. Next time they go to do blood work on you, ask for 'em (electrolytes??). Then there is the nice hot epsom salts soaker bath...
I've had these muscle pains and spasms for a long time. I've gotten a lot of relief from taking neurontin at night the last few months.
The prescription says to take it three times a day, but I can't. It makes me sooo sleepy.
It's really nice to sleep better. Perhaps your doc could let you give it a try.